Doctor insights on:
Diarrhea After Stomach Flu
Stomach pains, cold chills, vomiting, nausea, diarrhea, constipation. Has occurred the past 2 days after drinking alcohol.
Alcohol Poisoning: Hi i cannot rule out alcohol poisoning from your description. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. You should be feeling better soon. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Stomach cramp and diarrhea 3 days going, possible food illness from beach, no vomiting, no fever, little nausea, symptoms worse after eating
Didn't get picture: of what you meant ? food borne sickness with nausea/vomiting , diarrhea ,,? if so peptobismal good idea[turns stool blackish as side effect] if not too bad like 10 vomits and 10 diarrheas usually wont dehydrate so just ride it out ,m drink fluids if painfull or bloody stools and more than 6 /day good to get cipro for 5 days , antibiotic for infectious diarrhea ...Read more
Bloating: After a stomach bug, the ability to digest is limited. Gas and bloating is often a result of this. Try to eat bland and limit your intake of milk products and fatty food. ...Read more
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Stomach flu starting Wednesday night. Still having bouts of diarrhea, lots of stomach pains, cramping, gas, loud stomach noises and movements. ?
C. Diff: Have to be concerned about an infection in the colon caused by a bacterium called clostridium difficila. Most often occurs after given an antibiotic for some other reason (appendicitis). Anitibiotics can kill off "good" bacteria in colon leading to over growth of bad bugs- c. Diff. Need to have stool checked and if present treated with oral antibiotics. Good also be an abscess in pelvis. ...Read more
Watery green diarrhea and sour stomach yesterday sour stomach with nausea vomited once eating and drinking fine no fever no chills just stomach & naus?
Period cramps: Prostaglandin related cramps and diarrhea usually occur in the first three days of your menstrual period. If the diarrhea is only occasional or isn't bothersome, you don't have to do anything, since you know it will resolve quickly. If diarrhea is more frequent you can take otc antidiarrheal medication such as kaopectate (kaolin and pectin). ...Read moreSee 1 more doctor answer
Last night, stomach was cramping and had one bout of diarrhea. Took Imodium (loperamide) and, while stomach a little bubbly, feel ok. Stomach flu? Contagious?
What causes sudden upset stomach with constant diarrhea 10-20 min after eating. And vomiting before eating?
Food poisoning or flu? An hour after dinner last night, started vomiting, cramping stomach, loose stool, but also chills, aches all over body.
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
I've got diarrhea, rotten egg burps, low grade fever, stomach cramps and nausea(with no vomiting) Any thoughts?
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
- Talk to a doctor live online for free
- Still have diarrhea after stomach flu
- Stomach flu just diarrhea
- Remedies for stomach flu diarrhea
- Ask a doctor a question free online
- Stomach flu symptoms no diarrhea
- Stomach flu vomiting no diarrhea
- Diarrhea stomach flu probiotics
- Stomach flu gastroenteritis diarrhea
- Talk to a gastroenterologist online